Flu shot

Discussion in 'Fibromyalgia Main Forum' started by whoachief, Oct 22, 2006.

  1. whoachief

    whoachief New Member

    Got a flu shot yesterday & today has been REALLY bad. EXTREME fatigue, muscle aches, etc. Please tell me this will only last a day and be done!!!! Anyone else had this problem with flu shot? I've gotten them before without this problem.
  2. Liz919

    Liz919 New Member

    I've never had that happen with a flu shot but i do have a bad reaction to tetanus shots. It's the same symptoms. My symptoms usually last a couple days and i just treat it like i have the flu or a cold and rest lots and all. I'm not sure why you wold suddenly have a problem with it but it's not all that uncommon especially if you got the live vaccination. hope you feel better.


  3. mrdad

    mrdad New Member

    My chronic fatique began shortly after a flue shot in
    2004. I also had just finished Hep A & B series that I
    requested bec. of my liver problems from a genetic blood
    disorder. My Doc assured me that there could not be a
    connection. But then again, it was the same Doc who ass-
    ured me that my Lyme test had come up negative later I
    found thru my records it had NEVER BEEN DONE. My Daughter
    has Lyme and I've been bitten years ago while living in
    the Sierra. Pt. is don't believe everyhing ya hear and
    only half of what ya see!

    The Brighton Collaboration (Google it) and the N.I.H. has
    a format to report suspected ill effects from Vacinations.
    If fatigue and symptoms cont., suggest you contact them
    and see your Doc and monitor his (Her) reaction.

    Hope ya feel better soon, keep a med. journal if ya can!
    Best Wishes,
    MRDAD

    P.S. Nice looking family and you should be congratulated
    for your work and love of young people! Need alot
    more people like you.[This Message was Edited on 10/22/2006]